Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sore spot on gums, bleeding. Using dentures, treating with salt water, taking methadextrate medication. Cure?

i Have recently been on a very strong aniboitic and take 6 25 gm of methadextrate a week, I wear upper dentures which fit propery. I noticed a sore spot on the gum and last night when I removed my denture there was blood in it... I do use a glue and always have. How can I heal it, I have been using salt water ever hour.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Welcome to Health Care Magic,
You have not written which Antibiotics you have taken. Penicillin related antibiotics can interact with Methotrexate ( Methadextrate), and increase the level of Methotrexate in blood. Increase level of Methotrexate can cause side effects like decrease in White blood cells, which can cause sores in mouth. Denture can irritate the sore and can bleed.
You must go and see a Doctor. He or she would examine you and may you to do blood test tor WBC count. If it is low, you may have to skip Methotrexate this week.
In future, before taking any medication , you must inform your Doctor that you are on Methotrexate.
take care.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor